Title: CONGRUENCES MODULO 5 AND 7 FOR 4-COLORED GENERALIZED FROBENIUS PARTITIONS
Authors: Chan, Heng Huat
Wang, Liuquan
Yang, Yifan
應用數學系
Department of Applied Mathematics
Keywords: congruences;generalized Frobenius partitions;theta functions;eta-products
Issue Date: 1-Oct-2017
Abstract: Let c phi(k)(n) denote the number of k-colored generalized Frobenius partitions of n. Recently, new Ramanujan-type congruences associated with c phi(4)(n) were discovered. In this article, we discuss two approaches in proving such congruences using the theory of modular forms. Our methods allow us to prove congruences such as c phi(4)(14n + 6) 0 mod 7 and Seller's congruence c phi(4)(10n + 6) 0 mod 5.
URI: http://dx.doi.org/10.1017/S1446788716000616
http://hdl.handle.net/11536/146104
ISSN: 1446-7887
DOI: 10.1017/S1446788716000616
Journal: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY
Volume: 103
Begin Page: 157
End Page: 176
Appears in Collections:Articles